# SDR SIMA2018052119008

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 34,644 hours, 29,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS-1 CHECK,  FOUND THE EMERGENCY LIGHTS INOPERATIVE, COCKPIT FLOOD LIGHT, AISLE LIGHT 1 AND EXTERNAL WING TO FUSELAGE FAIRNG LIGHT.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY HOLDER ASSY AND NR 1 EMERGENCY BATTERY CHARGER  ASSY IAW AMM 33-50-04.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  R & R EXTERNAL WING TO FUSELAGE EMERGENCY LIGHT IAW AMM 33-50-10.  PERFORMED AN OPS CHECK IAW AMM 33-50-00.  OPS CHECKED GOOD.
